# SDR SWAA2020051974816

- Difficulty date: May 3, 2020
- Submitted: May 19, 2020
- Operation: Air carrier
- Aircraft: N254WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32512
- Aircraft time: 47,822 hours, 28,490 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Deck
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COMPLETION OF CCN: 753-201-00-02 FOUND HORIZONTAL PRESSURE DECK TO BE CRACKED AT BS 664 LBL 31 WL201. / REPAIRED HORIZONTAL PRESSURE DECK AT BS 663-BS 675 LBL 30 TO LBL 60 WL 201 IAW SRM 53-40-57-2R-2 REPAIR 2
